MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMEN DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMEN DRIVE; WHEELCHAIR
Model Number STD22ECDDA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Spinal Column Injury (2081)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair chair by an end user's son, who stated that the end user "passed out" out while in the chair and the frame of the chair broke and caused the end user to fall to the floor, sustaining a fracture to his back.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMEN
no.297, chuqiao road
no.39, hengtong road
zhenjiang city, jiangsu 21200 9
CH  212009
MDR Report Key15915083
Report Number2438477-2022-00116
Device Sequence Number14628224
Product Code IOR
UDI-Device Identifier00822383136011
UDI-Public00822383136011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2022
Report Date (Section F) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTD22ECDDA
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2022
Device Age3 YR
Date Report to Manufacturer12/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight129 KG
Date Report Sent to FDA12/02/2022